# SDR HNAA2025091400633

- Difficulty date: August 18, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1453065900
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER SEAT TRACK #5 HAS CORROSION IN MULTIPLE AREAS.  R&R LH LOWER SEAT TRACK #5 IAW EMB 145 AMM 53-01-06.
